GENERAL MATHEMATICS

Vol. 13, no. 4  Contents


A. V. Harutyunyan, A. I. Petrosyan --
About the Derivatives of Cauchy Type Integrals in the Polydisc

G. I. Oros --
A Class of Holomorphic Functions Defined Using a Differential Operator

A. Manea --
Some Remarks about Mastrogiacomo Cohomolgy

A. A. Holhos --
New Classes of Univalent Functions

S. Chaopraknoi, K. Savettaseranee, P. Lertwichitsilp --
Some Cancellation Ideal Rings

F. Todor --
L'estimation de la Volatilite d'un Modele Mathematique Applique en Economie par le Mouvement Brownien Fractionnaire

N. Ujevic --
Error Inequalities for a Generalized Quadrature Rule

C. P. Chen --
Inequalities for the Polygamma Functions with Application

P. Dicu --
An intermediate point property in the quadrature formulas of type Gauss

[Journals Homepage]